Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 77, NWS Charleston, SC

July 6, 2016Berkeley County, Charleston County, Dorchester County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jul 6, 2016, 6:05 PM EDT for Berkeley County, Charleston County, Dorchester County, South Carolina. It was in force for 55 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2016, 6:05 PM EDT (22:05 UTC)
Expired
Jul 6, 2016, 7:00 PM EDT
In force
55 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Berkeley County, SC, Charleston County, SC, Dorchester County, SC

The radar

The Charleston,SC radar (KCLX), 89 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 6:08 PM EDTHAIL 0.72 Sw Ladson, SCTRAINED SPOTTER REPORTS DIME SIZED HAIL IN THE OAKBROOK SECTION OF SUMMERVILLE.
Jul 6, 6:11 PM EDTTSTM WND DMG3 Ese Slands Bridge, SCSOUTH CAROLINA STATE POLICE REPORT TREE DOWN AT THE INTERSECTION OF DELEMAR HWY AND BEECH HILL ROAD. TIME ESTIMATED FROM RADAR
Jul 6, 6:11 PM EDTTSTM WND DMG3 E Slands Bridge, SCSOUTH CAROLINA HIGHWAY PATROL REPORTED A TREE DOWN AND IN THE ROADWAY ON BACONS BRIDGE ROAD NEAR THE INTERSECTION WITH DORCHESTER ROAD.
Jul 6, 6:11 PM EDTTSTM WND DMG3 Se Slands Bridge, SCSOUTH CAROLINA HIGHWAY PATROL REPORTED A TREE DOWN AND IN THE ROADWAY ON DELEMAR HIGHWAY NEAR THE INTERSECTION WITH CAROLINIAN DRIVE.
Jul 6, 6:14 PM EDTTSTM WND DMG4 Nw Middleton Place, SCTWITTER REPORT OF TREE DOWN ON HWY 61 NEAR OSULLIVAN LANE.
Jul 6, 6:15 PM EDTTSTM WND DMG3 Sw Ladson, SCSOUTH CAROLINA HIGHWAY PATROL REPORTED 2 TREES DOWN ON HARRISON ROAD NEAR MADISON AVENUE AND JEFFERSON LANE.
Jul 6, 6:15 PM EDTTSTM WND DMG4 Sw Ladson, SCSOUTH CAROLINA HIGHWAY PATROL REPORTED 2 TREES DOWN ON ALMA DRIVE NEAR THE INTERSECTION WITH LADSON ROAD.
Jul 6, 6:16 PM EDTTSTM WND DMG4 E Slands Bridge, SCSOUTH CAROLINA STATE POLICE REPORT TREE DOWN AT INTERSECTION OF DORCHESTER ROAD AND MIDDLETON BOULEVARD. TIME ESTIMATED FROM RADAR
Jul 6, 6:20 PM EDTTSTM WND DMG2 S I-26/I-526 Intercha, SCSOUTH CAROLINA HIGHWAY PATROL REPORTED A TREE DOWN AND IN THE ROADWAY ON DORCHESTER ROAD NEAR I-526.
Jul 6, 6:21 PM EDTTSTM WND DMG2 Nnw Archdale, SCSOUTH CAROLINA STATE POLICE REPORT TREE DOWN AT THE INTERSECTION OF CLUB COURSE DRIVE AND E FAIRWAY WOODS CIRCLE. TIME ESTIMATED FROM RADAR
Jul 6, 6:29 PM EDTTSTM WND DMG1 Ssw I-26/I-526 Interc, SCNUMEROUS REPORTS OF A VERY LARGE TREE DOWN ACROSS INTERSTATE 526 AT INTERNATIONAL BLVD.
Jul 6, 6:32 PM EDTTSTM WND DMG3 Nne Don Holt Bridge, SCCHARLESTON NAVAL WEAPONS STATION EMPLOYEE REPORTS A LARGE TREE DOWN ON RED BANK RD NEAR WILKINSON WAY. TIME ESTIMATED FROM RADAR
Jul 6, 6:55 PM EDTTSTM WND DMG1 Ssw Hanahan, SCTREE DOWN ON HOME ON CANTERBURY DRIVE. MINIMAL DAMAGE...BUT TREE WAS ALSO LEANING ON POWERLINES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 4:03 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 10.1 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2016-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 835 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2016-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
835 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1165 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

833 
WUUS52 KCHS 062205
SVRCHS
SCC015-019-035-062300-
/O.NEW.KCHS.SV.W.0077.160706T2205Z-160706T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
605 PM EDT WED JUL 6 2016

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  CHARLESTON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
  DORCHESTER COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
  BERKELEY COUNTY IN SOUTHEASTERN SOUTH CAROLINA...

* UNTIL 700 PM EDT

* AT 603 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SLANDS
  BRIDGE...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. THIS STORM HAS HISTORY OF PRODUCING WIND
           DAMAGE. SOUTH CAROLINA HIGHWAY PATROL AND COLLETON COUNTY
           DISPATCH REPORTED A FEW TREES DOWN AROUND COTTAGEVILLE
           AND ROUND O. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CHARLESTON...NORTH CHARLESTON...MOUNT PLEASANT...SUMMERVILLE...GOOSE
  CREEK...HANAHAN...ARCHDALE AND NAVAL WEAPONS STATION CHARLESTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3283 8025 3302 8029 3312 7992 3285 7984
      3285 8017 3282 8015 3283 8021
TIME...MOT...LOC 2203Z 258DEG 32KT 3294 8028 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
143 
WWUS52 KCHS 062236
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
636 PM EDT WED JUL 6 2016

SCC015-019-035-062300-
/O.CON.KCHS.SV.W.0077.000000T0000Z-160706T2300Z/
CHARLESTON SC-DORCHESTER SC-BERKELEY SC-
636 PM EDT WED JUL 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CHARLESTON...DORCHESTER AND BERKELEY COUNTIES...

AT 635 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NAVAL WEAPONS
STATION CHARLESTON...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHARLESTON...NORTH CHARLESTON...MOUNT PLEASANT...SUMMERVILLE...GOOSE
CREEK...HANAHAN...ARCHDALE AND NAVAL WEAPONS STATION CHARLESTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3305 8017 3312 7992 3285 7984 3285 8017
      3287 8018 3291 8017
TIME...MOT...LOC 2235Z 258DEG 32KT 3300 7994 

HAIL...<.75IN
WIND...60MPH
 
$$
045 
WWUS52 KCHS 062258
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
658 PM EDT WED JUL 6 2016

SCC015-019-035-062307-
/O.EXP.KCHS.SV.W.0077.000000T0000Z-160706T2300Z/
CHARLESTON SC-DORCHESTER SC-BERKELEY SC-
658 PM EDT WED JUL 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR CHARLESTON...DORCHESTER AND
BERKELEY COUNTIES WILL EXPIRE AT 700 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHEASTERN SOUTH CAROLINA.

LAT...LON 3305 8017 3312 7992 3285 7984 3285 8017
      3287 8018 3291 8017
TIME...MOT...LOC 2256Z 258DEG 32KT 3300 7994 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 4:24 PM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jul 6, 4:24 PM EDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
424 PM EDT WED JUL 6 2016

.SYNOPSIS...
Atlantic high pressure will prevail through the week while a low
pressure trough persists inland. A weak cold front should approach
the area early next week before shifting back north during mid week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Updated to include Severe Thunderstorm Watch for all of forecast
area, including nearshore waters, through 9PM. A line of
convective activity has managed to maintain itself as the mid-
level disturbance continues its trek across Georgia and South
Carolina. This line of thunderstorms will approach and may succeed
in holding together while crossing the forecast land areas into
the coastal waters over the next several hours. The primary threat
with these storms is expected to be marginally severe winds.

Tonight: The forecast area will remain under the influence of the
Bermuda High for the remainder of this evening and overnight.
Convective activity associated with a mid-level shortwave is
developing and organizing over central Georgia and northwestern
South Carolina, which was reasonably represented by earlier runs
of several high resolution models. Locally, severe weather
parameters continue to depict an environment that is relatively
unfavorable for significant storm organization, but the
environment is definitely conducive to convection, with surface-
based CAPEs approaching 4000-4500 J/kg. Isolated, weak cells have
developed inland over our western counties, and the potential for
stronger convection to move into our area from the northwest
remains. Downdraft CAPEs will remain marginally supportive of
severe winds from stronger convection through the early evening
hours. Convective activity is still expected to subside with the
loss of diurnal heating this evening, resulting in a dry and
partly cloudy overnight. Temperatures will fall to the mid-upper
70s inland to around 80 near the coast which may lead to new or
tied record high minimums for 7 July.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
Surface high pressure will persist to the south and east of the area
while a trough persists inland. Aloft, a shortwave trough is
expected to move southeast through the Carolinas Thursday with high
pressure building back in through the end of the week. This pattern
will maintain warmer than normal temperatures with highs in the
mid/upper 90s most locales away from the beaches with some spots
reaching 100 degrees or slightly higher Friday and especially
Saturday. Record high temperatures at our 3 climate sites appear
safe but could come within a few degrees, especially Thursday at
KCHS and Friday at KCHS/KSAV. See Climate section below for details.
Heat indices will likely peak at 105-110 degrees each afternoon, and
Heat Advisories are possible. Also, isolated to scattered showers
and thunderstorms are expected each day, with the best chances
likely on Thursday with the shortwave in play. A few of the storms
each afternoon/evening could become severe with damaging winds with
the highest risk most likely across South Carolina on Thursday.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Deep-layered ridging as well as a downsloping wind will persist over
the southeastern United States late this weekend into early next
week, but greater chances of precip should arrive by Monday as a
weak cold front shifts south over the Mid-Atlantic states and stalls
near or just north of the area. The front should then lift back
north Tuesday into Wednesday while large-scale ridging occurs aloft.

The main issue will continue to focus on hot and humid conditions
each afternoon. As the Atlantic ridge and a downsloping wind persist
over the area, temps will likely peak in the mid/upper 90s away from
the coast. However, the west-northwest wind regime will shift to a
more southwest flow as the weak front approaches from the north by
Monday, thus likely limiting the potential of hot temps through mid
week. The southwest flow along with greater coverage of showers and
thunderstorms should keep heat index values below Heat Advisory
criteria, ranging between 100-105 degrees during peak heating each
afternoon.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
VFR conditions are expected at both KCHS and KSAV through 18Z
Thursday. Low probabilities for thunderstorms and brief flight
restrictions at both terminals...mainly during the late afternoon
and early evening hours.

Extended Aviation Outlook: Brief periods of flight restrictions are
possible with mainly afternoon/early evening showers and
thunderstorms through early next week.

&&

.MARINE...
Tonight: Expect winds to remain primarily southwesterly with
speeds peaking in early evening hours around 20 knots, highest
offshore from the Charleston County coast. Wind speeds overnight
should generally remain 15 knots or less, with a few, isolated
gusts to 25 knots possible. Seas will remain 3 to 4 feet.

Thursday through Monday: Offshore high pressure with inland low
pressure will prevail through late week before a weak cold front
stalls over or just to the north early next week. The setup will
favor south to southwest winds that will approach Small Craft
Advisory conditions at times, mainly through the weekend across the
Charleston County nearshore waters. Seas mainly 2-4 feet, highest
near the Gulf Stream.

&&

.CLIMATE...
Record High Minimum Temperatures for July 7...
KCHS: 80 set in 1979 and previous.
KCXM: 82 set in 1990 and previous.
KSAV: 80 set in 1883.

Record High Temperatures for July 7:
KCHS: 99 set in 1954.
KCXM: 100 set in 1918.
KSAV: 101 last set in 1977.

Record High Temperatures for July 8:
KCHS: 100 set in 1986.
KCXM: 100 set in 1907.
KSAV: 101 last set in 2010.

Record High Temperatures for July 9:
KCHS: 103 set in 1986.
KCXM: 99 last set in 1986.
KSAV: 103 set in 1986.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

SYNOPSIS...
NEAR TERM...JMC
SHORT TERM...RJB
LONG TERM...
AVIATION...JMC/RJB
MARINE...JMC/RJB
CLIMATE...
Hazardous weather outlook, Jul 6, 4:16 PM EDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
416 PM EDT WED JUL 6 2016

AMZ330-350-352-354-GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-
047>052-072030-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-JENKINS-SCREVEN-CANDLER-BULLOCH-
EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-
COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-
COASTAL MCINTOSH-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-
COASTAL JASPER-TIDAL BERKELEY-
416 PM EDT WED JUL 6 2016

...SEVERE THUNDERSTORM WATCH 339 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAT...HIGHS IN THE MID 90S TO AROUND 100 COMBINED WITH ELEVATED
HUMIDITY COULD PRODUCE HEAT INDICES AROUND 110 THROUGH THE
WEEKEND AWAY FROM THE BEACHES. HEAT ADVISORIES COULD BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ374-072030-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
416 PM EDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Jul 6, 5:34 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
534 PM EDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND DMG     4 E LENA                32.76N  81.14W
07/06/2016                   HAMPTON            SC   LAW ENFORCEMENT

            SOUTH CAROLINA STATE POLICE REPORT TREE DOWN AT THE
            INTERSECTION OF JOHN F DRIVE AND TWO SISTERS FERRY RD.
            TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER CHS1600517

CB
Local storm report, Jul 6, 5:37 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
537 PM EDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     TSTM WND DMG     EARLY BRANCH            32.75N  80.93W
07/06/2016                   HAMPTON            SC   LAW ENFORCEMENT

            SOUTH CAROLINA STATE POLICE REPORT TREE DOWN AT THE
            INTERSECTION OF YEMASSEE HIGHWAY AND POSSUM CORNER ROAD.
            TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER CHS1600518

CB
Local storm report, Jul 6, 5:41 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
541 PM EDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     TSTM WND DMG     3 E LENA                32.75N  81.17W
07/06/2016                   HAMPTON            SC   LAW ENFORCEMENT

            SOUTH CAROLINA STATE POLICE REPORT TREE DOWN AT THE
            INTERSECTION OF BURNELL ROAD AND TURNER EXPRESSWAY. TIME
            ESTIMATED FROM RADAR.

&&

EVENT NUMBER CHS1600519

CB
Local storm report, Jul 6, 5:55 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
555 PM EDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     NON-TSTM WND DMG LODGE                   33.07N  80.95W
07/06/2016                   COLLETON           SC   LAW ENFORCEMENT

            SOUTH CAROLINA STATE POLICE REPORT TREE DOWN AT THE
            INTERSECTION OF LODGE HWY AND RAILROAD TRACKS CAUSED BY
            GUST FRONT AHEAD OF SHOWERS. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER CHS1600520

CB
Local storm report, Jul 6, 5:57 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
557 PM EDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TSTM WND DMG     2 N COTTAGEVILLE        32.97N  80.48W
07/06/2016                   COLLETON           SC   LAW ENFORCEMENT

            SOUTH CAROLINA STATE POLICE REPORT TREE DOWN AT THE
            INTERSECTION OF TIMBER BAY DRIVE AND REHOBOTH ROAD. TIME
            ESTIMATED FROM RADAR.

&&

EVENT NUMBER CHS1600521

CB
Local storm report, Jul 6, 6:05 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
605 PM EDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     TSTM WND DMG     3 WNW ADAMS RUN         32.74N  80.40W
07/06/2016                   CHARLESTON         SC   911 CALL CENTER

            COLLETON COUNTY WARNING POINT REPORTS A TREE DOWN IN
            THE 1400 BLOCK OF PENNY CREEK RD. TIME ESTIMATED FROM
            RADAR

&&

EVENT NUMBER CHS1600522

CB

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 4:13 PM EDTSpecial Weather StatementCHSHampton32 min
Jul 6, 4:26 PM EDTSevere Thunderstorm WarningCHSAllendale, Hampton, Jasper49 min
Jul 6, 4:31 PM EDTSevere Thunderstorm WarningCHSAllendale, Hampton59 min
Jul 6, 5:02 PM EDTSpecial Weather StatementCHSDorchester28 min
Jul 6, 5:12 PM EDTSevere Thunderstorm WarningCHSAllendale, Hampton, Jasper63 min
Jul 6, 5:21 PM EDTSevere Thunderstorm WarningCHSCharleston, Colleton, Dorchester54 min
Jul 6, 5:30 PM EDTSpecial Weather StatementCHSBerkeley30 min
Jul 6, 5:58 PM EDTSevere Thunderstorm WarningCHSBeaufort, Charleston, Colleton, Jasper62 min
Jul 6, 6:08 PM EDTSpecial Marine WarningCHS67 min
Jul 6, 6:30 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston60 min
Jul 6, 6:37 PM EDTSpecial Marine WarningCHS53 min
Jul 6, 6:44 PM EDTSpecial Marine WarningCHS2 hr
Jul 6, 7:08 PM EDTSpecial Marine WarningCHS112 min
Jul 6, 7:22 PM EDTSpecial Marine WarningCHS113 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.